Alert archive / Texas / Fire Weather Watches in 2006
Fire Weather Watch 21, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this fire weather watch at Apr 7, 2006, 6:05 AM CDT for 33 counties in Texas. It took effect at Apr 7, 2006, 6:58 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2006, 6:05 AM CDT (11:05 UTC)
- In effect from
- Apr 7, 2006, 6:58 AM CDT
- Expired
- Apr 7, 2006, 3:26 PM CDT
- In force
- 8 hr
- Issued by
- NWS Austin/San Antonio, TX
All 33 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 11:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 11.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3753 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KEWX 071110 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 605 AM CDT FRI APR 7 2006 ...RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM CDT TODAY FOR MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS... ...FIRE WEATHER WATCH IS IN EFFECT FROM NOON TO 7 PM CDT SATURDAY... .A DRYLINE WAS PUSHING SOUTHEAST INTO SOUTH CENTRAL TEXAS...WITH LOW RELATIVE HUMIDITIES BEHIND IT. WINDS HAVE DECREASED...BUT THIS DRY AIR IS FORECAST TO PUSH EAST ACROSS ALL OF SOUTH CENTRAL TEXAS TODAY. VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS CAN BE EXPECTED ACROSS THE WESTERN HALF BY 10 AM AND THEN ACROSS THE EASTERN HALF AROUND AND AFTER NOON. BREEZY NORTH WINDS AND DRY CONDITIONS ARE EXPECTED FROM NOON TO 7 PM SATURDAY. TXZ171>173-183>192-202>207-217>224-228-071930- /O.NEW.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/ /O.CON.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-GUADALUPE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES- GONZALES-DE WITT-DIMMIT- 605 AM CDT FRI APR 7 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. DRY WEST AND NORTHWEST WINDS WILL INCREASE AND HUMIDITIES DROP RAPIDLY BY LATE THIS MORNING AND EARLY AFTERNOON. RELATIVE HUMIDITES WILL FALL TO BETWEEN 10 AND 25 PERCENT. BREEZY NORTH WINDS ARE EXPECTED SATURDAY IN WAKE OF A COLD FRONT...ALONG WITH CONTINUED DRY CONDITIONS. RELATIVE HUMIDITIES WILL FALL TO BETWEEN 15 AND 30 PERCENT IN THE AFTERNOON. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
2 follow-up statements
000 WWUS84 KEWX 071158 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 658 AM CDT FRI APR 7 2006 ...RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM CDT TODAY FOR MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS... ...FIRE WEATHER WATCH IS IN EFFECT FROM NOON TO 7 PM CDT SATURDAY... .A DRYLINE WAS PUSHING SOUTHEAST OVER SOUTH CENTRAL TEXAS... WITH LOW RELATIVE HUMIDITIES BEHIND IT. THIS DRY AIR IS FORECAST TO PUSH EAST ACROSS ALL OF SOUTH CENTRAL TEXAS TODAY. VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS CAN BE EXPECTED ACROSS THE WESTERN HALF BY 10 AM AND THEN ACROSS THE EASTERN HALF AROUND AND AFTER NOON. BREEZY NORTH WINDS AND DRY CONDITIONS ARE EXPECTED FROM NOON TO 7 PM SATURDAY. TXZ193-208-072000- /O.EXA.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/ /O.EXA.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/ BASTROP-CALDWELL- 658 AM CDT FRI APR 7 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. DRY WEST AND NORTHWEST WINDS WILL INCREASE AND HUMIDITIES DROP RAPIDLY BY LATE THIS MORNING AND EARLY AFTERNOON. RELATIVE HUMIDITES WILL FALL TO BETWEEN 10 AND 25 PERCENT. BREEZY NORTH WINDS ARE EXPECTED SATURDAY IN WAKE OF A COLD FRONT...ALONG WITH CONTINUED DRY CONDITIONS. RELATIVE HUMIDITIES WILL FALL TO BETWEEN 15 AND 30 PERCENT IN THE AFTERNOON. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ171>173-183>192-202>207-217>224-228-072000- /O.CON.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/ /O.CON.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-GUADALUPE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES- GONZALES-DE WITT-DIMMIT- 658 AM CDT FRI APR 7 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. DRY WEST AND NORTHWEST WINDS WILL INCREASE AND HUMIDITIES DROP RAPIDLY BY LATE THIS MORNING AND EARLY AFTERNOON. RELATIVE HUMIDITES WILL FALL TO BETWEEN 10 AND 25 PERCENT. BREEZY NORTH WINDS ARE EXPECTED SATURDAY IN WAKE OF A COLD FRONT...ALONG WITH CONTINUED DRY CONDITIONS. RELATIVE HUMIDITIES WILL FALL TO BETWEEN 15 AND 30 PERCENT IN THE AFTERNOON. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ194-209-225-072000- /O.EXA.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/ LEE-FAYETTE-LAVACA- 658 AM CDT FRI APR 7 2006 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. DRY WEST AND NORTHWEST WINDS WILL INCREASE AND HUMIDITIES DROP RAPIDLY BY LATE THIS MORNING AND EARLY AFTERNOON. RELATIVE HUMIDITES WILL FALL TO BETWEEN 10 AND 25 PERCENT. BREEZY NORTH WINDS ARE EXPECTED SATURDAY IN WAKE OF A COLD FRONT...ALONG WITH CONTINUED DRY CONDITIONS. RELATIVE HUMIDITIES WILL FALL TO BETWEEN 15 AND 30 PERCENT IN THE AFTERNOON. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 072026 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 326 PM CDT FRI APR 7 2006 ...RED FLAG WARNING IS IN EFFECT UNTIL 1 PM CDT SATURDAY FOR MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY CONDITIONS... .A DRYLINE IS PUSHING EAST ACROSS SOUTH CENTRAL TEXAS...WITH BREEZY CONDITIONS AND EXTREMELY LOW RELATIVE HUMIDITIES BEHIND IT. WINDS ARE NOT EXPECTED TO DECREASE MUCH THIS EVENING...AND WILL ACTUALLY INCREASE OUT OF THE NORTH AROUND MIDNIGHT WHEN A COLD FRONT PUSHES THROUGH. BREEZY CONDITIONS...AND SLIGHTLY HIGHER RELATIVE HUMIDITIES WILL THEN PERSIST INTO SATURDAY AFTERNOON. TXZ193-208-072130- /O.CAN.KEWX.FW.W.0027.000000T0000Z-060408T0000Z/ /O.CAN.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/ BASTROP-CALDWELL- 326 PM CDT FRI APR 7 2006 ...RED FLAG WARNING IS CANCELLED... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED THE RED FLAG WARNING AND THE FIRE WEATHER WATCH DUE TO GREEN-UP IN BASTROP AND CALDWELL COUNTIES. $$ TXZ194-209-225-072130- /O.CAN.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/ LEE-FAYETTE-LAVACA- 326 PM CDT FRI APR 7 2006 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED THE FIRE WEATHER WATCH DUE TO GREEN-UP IN LEE...FAYETTE AND LAVACA COUNTIES. $$ TXZ171>173-183>192-202>207-217>224-228-081200- /O.UPG.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/ /O.EXT.KEWX.FW.W.0027.000000T0000Z-060408T1800Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-GUADALUPE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES- GONZALES-DE WITT-DIMMIT- 326 PM CDT FRI APR 7 2006 ...RED FLAG WARNING NOW IN EFFECT UNTIL 1 PM CDT SATURDAY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 1 PM CDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this fire weather watch went out at Apr 7, 4:41 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 7, 4:41 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 441 AM CDT FRI APR 7 2006 .DISCUSSION... S/W TROF WEST OF BURNET GENERATING ISOLATED SHOWERS EARLY THIS MORNING. WILL INDICATE THIS TREND FOR FIRST 3 TO 4 HOURS OF FORECAST TODAY OVER NORTH PART OF CWA...MOVING OUT OF THE AREA AFTER 10 TO 11 AM. DRY LINE EXPECTED TO MOVE ACROSS AREA THIS MORNING AND USHER IN MUCH DRIER CONDITIONS FROM LATE MORNING TO THE AFTERNOON. EXPECT UNSEASONABLY WARM...SUMMER LIKE CONDITIONS TODAY WITH DRY WEST WINDS THIS AFTERNOON. WILL KEEP RED FLAG WARNING FOR THE AREA...GIVEN THE DRYNESS THAT CONTINUES SINCE MARCH AND APRIL OF 2005. MUCH COOLER AIRMASS COMING TONIGHT...AS COOL FRONT SWEEPS QUICKLY ACROSS THE AREA FROM THE NORTH. THIS IS EXPECTED TO MAKE AFTERNOON HIGHS 15 TO 20 DEGREES COOLER SATURDAY... AND USHER IN RATHER COOL NIGHTS FOR THE WEEKEND. THE COOLEST NIGHT IS EXPECTED TO BE SATURDAY NIGHT...WITH LOWS FALLING TO THE LOWER 40S HILL COUNTRY TO THE UPPER 40S AND NEAR 50 ACROSS S. CNTRL TX. WARMING TREND IN THE DAY EXPECTED SUNDAY...FOLLOWED BY COOL CONDITIONS SUNDAY NIGHT. INCREASING HUMIDITY IS EXPECTED MONDAY THROUGH THURSDAY...AS LATE NIGHT AND EARLY MORNING CLOUDS RETURN TO PARTLY CLOUDY AFTERNOONS BY THE MID TO LATE PART OF NEXT WEEK. MEDIUM RANGE FORECASTS STILL SHOW LOW COMING FAR ENOUGH SOUTH TO CAUSE POSSIBLE CHANCE OF SHOWERS LATE NEXT WEEK TO NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 90 52 75 50 / 20 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 90 52 75 44 / 10 0 0 0 DEL RIO INTL AIRPORT 96 55 81 51 / 0 0 0 0 SAN ANTONIO INTL AIRPORT 92 54 78 49 / 10 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM FRIDAY TO 7 PM FRIDAY FOR THE FOLLOWING COUNTIES: ATASCOSA... BANDERA... BEXAR... BLANCO... BURNET... COMAL... DE WITT... DIMMIT... EDWARDS... FRIO... GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL... KERR... KINNEY... LLANO... MAVERICK... MEDINA... REAL... TRAVIS... UVALDE... VAL VERDE... WILLIAMSON... WILSON... AND ZAVALA. && 08/06
Hazardous weather outlook, Apr 7, 4:57 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 457 AM CDT FRI APR 7 2006 TXZ171>173-183>194-202>209-217>225-228-081000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 457 AM CDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 10 AM THROUGH 7 PM FOR MOST OF THE TEXAS HILL COUNTRY AND SOUTH CENTRAL TEXAS DUE TO VERY LOW HUMIDITIES AND BREEZY WEST WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:09 PM CDT | Red Flag Warning | EWX | Bandera, Edwards, Gillespie, Kerr, Kinney, Llano and 4 more | 3 hr |
| Apr 6, 7:20 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 15 min |
| Apr 6, 7:24 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 36 min |
| Apr 6, 7:41 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 64 min |
| Apr 6, 7:53 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 22 min |
| Apr 6, 8:14 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 31 min |
| Apr 6, 8:42 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 48 min |
Nearby
Fire Weather Watches in Texas, 2006Every fire weather watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.